| Catalog Number |
962144 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Foreign Body Reaction (1868); No Code Available (3191)
| Date of Event |
11/18/2019
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
Event or Problem Description
The patient was revised to address loosening of the femoral and tibial component at the cement to implant interface.It was also reported that the tibial augment was not completely screw down and it created some metallosis.Doi: unknown, dor: (b)(6) 2019, right knee.
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary = > the device associated with this report was not received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.